# SDR CALA2021102001939

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 117,267 hours, 18,200 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R GEN DRIVE LT AND  EICAS INTEROGATED GCU, FOUND "LOW OIL" MSG. RESET GCU. INSPECTED ENG2 TOPPED OFF 1 & 2IDG''S AFTER ENGINE RUN. IDG, DELTA ''P'' NORMAL, NO BURNT SMELL, SERVICED #2 IDG FOUND LOW PULLED RESET RING ON IDG. RESET FIELD SWITCH, SAFTIED DISCONNECT BUTTON COVER. ACP''D #2 ENG RUN, ALL INDICATIONS NORMAL VOLTS & FREQ''S.  NO LEAKS NOTED FROM IDG. MM12-13-03-213-007
